MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 2; Flash Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 2; Flash Glucose Monitoring System
Model Number 71953-01
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported an unexpected high/low glucose alarm with the adc device, in use with the application.There was no indication that the customer experienced an adverse event or required intervention as a result of the reported issue.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported device was returned and investigated.The investigation included a review of the complaint information, available device data, and an inspection of the returned product.A visual inspection of the device was performed to assess for evidence of physical abnormalities.Functionality testing was performed to evaluate device performance to ensure device is functioning as intended.Based on the investigation findings, no device malfunction or product deficiency was identified; therefore, the issue is not confirmed.This complaint was reviewed and is being submitted as it has been reassessed as reportable as the result of retrospective review associated with a capa.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 2
Common Device Name
Flash Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50802816
Report Number2954323-2026-420892
Device Sequence Number10610487
Product Code QLG
UDI-Device Identifier00357599803001
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number71953-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown